CareOne Ibuprofen Pain Relief 200 mg Caplets Gluten Free

CareOne Ibuprofen Pain Relief 200 mg Caplets Gluten Free

50 ct pkg

Ingredients

Active Ingredient In Each Caplet: Ibuprofen 200 Mg (NSAID) Purpose[(Pain Reliever/Fever Reducer)]. Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, FD&C Yellow 6, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide.

Warnings

Do not use if imprinted seal under cap is broken or missing.

Details

Compare to the active ingredient in Motrin IB Caplets (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Motrin IB Caplets). Tablets, 200 mg, Pain reliever / Fever reducer (NSAID). 50 Caplets (Capsule-shaped Tablets). For product questions or concerns, contact us at 1-877-846-9949

Country of Origin

Made In India.

Manufacturer

Ahold USA

Phone

877-846-9949